# SDR USAA020354

- Difficulty date: September 10, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 6.5 INCHES BY .5 INCH AREA, NUT PLATE HOLES ON TOP FLANGE OF FLOORBEAM STATION 98.  REMOVED CORRODED SECTION OF FLOORBEAM AND SPLICED IN NEW PER SRM 53-00-51.  (M)
